Doctor insights on:
Curity Cleaners Large Medication
No: They is no medical reason to colon cleanse. It is medically unsound and potentially dangerous. ...Read more
What needle for IM injection of medication in small adult? 18g 19g 21g 23g or 25g? 25g seem ok bt nurse said too small for IM. Any larger seem painful!
21 or 23g.: I agree that 25g may be unnecessarily small. 21g or 23g would be better. Pain comes less from the size of the needle and more from the technique of the injection. ...Read more
How long would it take to wean off 3.0mg a day that has been taken for 5 months? I know that is a very large dose but I want to get off of this medication as soon as possible. How would I wean off it?
What medication?: What medication are you asking to wean off from? Not clear in your question. Please clarify? ...Read more
I have hypothyroidism and take medication for it but it keeps spiraling to hyper, and its always large. What should I do?
Sounds like you need: To be reassessed by endocrinology. Hypothyroidism is oft diagnosed in people when sick, and the diagnosis of sick euthyroid is mislabled as hypothyroidism. If you have a goiter and you're thyroid is hyper now, you may have Grave's disease or another thyroiditis (autoimmune attack of the thyroid). Also if you have recently had CT scans with contrast that can cause problems too. Get seen ASAP! ...Read more
I've been taking. 5 ativan (lorazepam) for a year now im starting to see a return in anxiety and im wondering if its time for a larger does or a different medication?
How big does a memingioma have to be before they take it out and are their medications for memory, and sight problems?
Not a quick answer!: If you have a meningioma, you need to discuss this with your doctor. Advice about that would best come from an informed physician who is familiar with your circumstances. There are medications and supplements that help with memory ANS sight issues, take care of first things first! ...Read more
Many: Anticonvulsants (for seizures or migraine), antihistamines, sedatives, analgesics (pain relievers), opiates, alcohol, antidepressants, lipid drugs (for high cholesterol), chemotherapy, antipsychotics, illicit drugs, particularly marijuana. If you are using medication and feel your ability to learn is impeded, please discuss with prescribing doctor. ...Read more
Temporary RX: Dissolution rx can be effective for small, non-calcified stones. However, the medication (urso) is poorly tolerated. Moreover, the gallstones will return within a few years after stopping the medication. Therefore, surgical removal of the "gallstone factory" remains the gold standard. ...Read more
I have big swollen spots. About 1cm in diameter. Can I get medication to get rid of these? Or should I leave them and let nature take its course
Hard to tell: It is hard to tell what you are describing? Sounds like could be hives or bug bites? If itchy and raised off skin could be either. Hives can be caused by many things- viral infection, food allergy, medication allergy, insect sting, etc. Try an antihistamine like Zyrtec (cetirizine) and see if it helps ...Read more
My friend is not willing to see a psychiatrist because of the stigma behind big pharmas "influence" on medication and only wants to see a therapist?
Therapist: Please encourage your friend to see a licensed therapist, e.g., a counselor, clinical psychologist, or social worker. If your friend still resists that he/she may be simply looking for an excuse and may find another reason. Our health and peace of mind is more important than stigma, which is quickly fading anyway. Not all psychological conditions are helped by medication although some are. ...Read more
My five month old only will eat when he drowsy or sleep he has been on reflux medication for awhile and he doesn't have big appetite what could it be?
Normal feeding?: You mention reflux medication and I see on the profile "hydrochlorothiazide." I assume that's your medication and not your baby's. If he is breastfeeding or formula feeding well and is gaining weight, then there is no concern. I was not clear from your question if you meant he was not having a big appetite for solids or for his milk? ...Read more
Derm eval.: This rash needs to be visualized & a history needs to be obtained in order to make an accurate diagnosis. ...Read more
Unusual: The appearance of the eyes becoming big or protruding is usually from "lid retraction", where the upper and lower lids open so wide that the white of the eye can be seen even above the eye. This is most commonly from hyperthyroidism (grave's disease), which could also be associated with hypertension. Orbital inflammation could also cause this, but rarely bilaterally. Should get this checked out. ...Read more
Hi my husband got severe dandruff with large patches on scalp. No whitening of hairs please recomend some good medication thank you...
I was diagnosed with siatica yet the side were there is no pain I have a big bruise om my bottom. I'm not taking any medication only 10mg lexepro.
How do I get rid of the pain. Caused by the boil its getting bigger besides prescribed medications. I feel lik its getting larger n it hurts really bad?
Boils can become:
Very painful, especially as they increase in size. The best home treatment that can also relieve pain is warm moist compresses 3-4x a day. The boil should open up and drain on its own. If not, you should see a dr who can lance and drain the boil which should relieve most of the pain, and may need to also check a wound culture and prescribe antibiotics.
Good luck! ...Read more
How long would it take to wean off 3.0mg of clonidine taken everyday for past 5 months? I know that is a very large dose but I want to get off of this medication as soon as possible. How would I wean off it?
See your Dr: You need to do this under a physicians care. ...Read more
How cam I get rid of acid reflux medication. Anytime I stop I have big problem. I have been taking these for over 10 years.
Gastroenterologist: I would hope that you're under the care of a gastroenterologist who will guide you through this endeavor to wean off ppi's, instruct you on proper diet and perhaps switch medications to ones like zantac or pepcid. Also be careful about avoiding aggravating items like alcohol, caffeine, nicotine and oily or fried foods. Avoid nocturnal reflux by sleeping with your chest higher than your stomach. ...Read more
- Talk to a doctor online
- Window cleaner
- Would deep cur on ankle cause toes to go numb
- Harpic toilet cleaner poisoning
- Allergy to eyeglass cleaner
- Swallowed harpic toilet cleaner
- Tsp cleaner and pregnancy
- Harpic toilet cleaner allergic
- Inhaled cleaner fumes
- I have a question about dyslexia can adderall cur it